# SDR DALA2018112106739

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0833827) DURING INSPECTION FOUND CORROSION ON ACCESS PANEL 192 F. ACCESS PANEL 192F WAS REPAIRED PER B-737-800 S R.M 51-70-14 REPAIR 1.
